# SDR ASAA0944949

- Difficulty date: March 26, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Part number: 65458962
- Condition: Corroded
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND AIR CONDITIONING ACCESS DOOR EXTERNAL SKIN PILLOWING AND INTERNAL SKIN CORRODED.  REPLACED GROUND AIR CONDITIONING ACCESS DOOR PER SRM 51 40 02.
